Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Prescribed with tetracycline after the insertion of copper-T. Pain in the right side of the body, itching in the vagina. Causes?

Hi I had a copper T inserted for about 8 years. I have extracted it last week and inserted a new one. Before I extracted the last one, during sexual intercourse I experienced bleeding and after 3 days I experienced some pain in the right side of my body, that did not allowed me to walk or stand for long periods of time (as if there was something hard scratching the inner part of the vagina ). I have been to the doctor and after examination of the pelvic area (pushing slightly the pelvic area), he told me that there is no sign of inflammation, as I experienced no pain. He took out the last copper T an inserted the new one, prescribing some tetracicline as antibiotic . What would be the cause of pain? I have made some swab tests as well, and there is no STD present Thanks
Asked On : Sat, 17 Nov 2012
Answers:  0 Views:  56 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor